Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Why do I have thick brown discharge after taking Depo shots ?

I m 18 4 11 female I just recently got of birth control I was taking the depo shot for the first time after the three months were up I got my period heavily and it didn t seem to go away now three months later my period has stopped but i have this thick smelly brown discharge that I am worried about ... I have had vaginosis before and I got it taken care of ... SO help plz what should I do and why is this happening
Asked On : Fri, 3 Jun 2011
Answers:  1 Views:  424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Regarding your vaginal discharge, it appears to be a vaginal infection which could be Bacterial vaginosis for which you may need treatment from your Doctor. Regarding the heavy bleeding which followed after your depot shot, it is quite normal and termed as breakthrough bleeding after taking injectable progesterone. If the bleeding does not subside in a few weeks, you may need to consult your Doctor in this regard. Kindly take treatment as advised by your Gynaecologist, first to treat your possible Bacterial vaginosis.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor